# SDR CALA2017062501974

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 57,483 hours, 20,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3213
- Condition: Damaged
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DAMAGE AT BS 380 35 INCHES AFT OF THE L1 DOOR,  DAMAGE IS BEYOND LIMITS IAW SRM 53-00-07. ACCOMPLISHED A SKIN REPAIR IAW ECRA 5330-06116.
